MAUDE Adverse Event Report: CARDIOFOCUS HEARTLIGHT; HEARTLIGHT X3 CATHETER

CARDIOFOCUS HEARTLIGHT; HEARTLIGHT X3 CATHETER
Model Number 18-5000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 06/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device deficiency reported.Phrenic nerve injury is a known potential adverse event for catheter ablation procedures disclosed in product labeling.
 
Event or Problem Description
During a pulmonary vein isolation (pvi) procedure to treat atrial fibrillation, phrenic nerve capture was lost while ablating the right superior pulmonary vein (rspv).Phrenic nerve capture could not be regained by the end of the procedure.No additional information has been provided for this reported event.

Brand Name
HEARTLIGHT
Common Device Name
HEARTLIGHT X3 CATHETER
Manufacturer (Section D)
CARDIOFOCUS
500 nickerson rd.
marlboro MA 01752
Manufacturer Contact
ian christianson
500 nickerson rd.
marlboro, MA 01752
5086587231
MDR Report Key17278698
Report Number1225698-2023-00012
Device Sequence Number12082512
Product Code OAE
UDI-Device Identifier00859373007433
UDI-Public00859373007433
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P150026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model Number18-5000
Device Catalogue Number18-5000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2023
Initial Report FDA Received Date07/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexMale
Patient Weight166 KG
Patient EthnicityNon Hispanic
Patient RaceWhite